# SDR UIEA2018051500901

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,613 hours, 22,409 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217010
- Part serial: 9909117
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HPSOV DOES NOT CLOSE, EICAS DISPLAYS CAUTION,  REMOVED AND REPLACED THE NR 1 ENGINE HPSOV IAW AMM  36-11-07-024-001-001 AND  36-11-07-424-016-001.
